# SDR AALA200802378

- Difficulty date: September 19, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 87,551 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL INFLIGHT T5/19SEP.  CREW REPORTED FLAPS WOULD NOT EXTEND DURING DESCENT.  LANDED HNL WITHOUT INCIDENT.  REPLACED FLAP SLAT ELECTRONICS UNIT (FSEU).  SYSTEM GROUND CHECKED NORMAL OPS.
